# SDR SWAA2021091597509

- Difficulty date: July 22, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 291-294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR BEAR STRAP; BETWEEN S-8R AND 9R; BS291.- BS294.5 CRACKED APROX. 2.800' ; / [01] TRIMED OUT AND REMOVED THE DAMAGED AREA AT BEARSTRAP FWD GALLEY DOOR BETTWEEN S-8R AND S-9R BS 293 L=3.4; W=3 PER SRM 53-10-01-2R-6 REP. 6; [02] DO A HEFC EDDY CURRENT INSPECTION OF THE EDGES OF THE CUTOUT PER SRM 53-10-01-2R-6; [03] VERIFIED DAMAGE REMOVAL OF BEARSTRAP AT FORWARD GALLEY DOOR BETWEEN STRINGER 8 RIGHT AND 9 RIGHT PER SRM 53-10-01-2R-6 REP 6.; [04] ET INSPECTED TRIM IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. CAL ID IS000450 N500D; [05] TRIMED OUT .040 INSURANCE CUT ALONG THE EDGE OF THE TRIME PER SRM 53-10-01-2R-6 [11] REMOVED RAIN GUTTER AT REPAIR AREA PER SRM 51-40-02 AND SRM 53-10-01-2R-6; [12] PRIOR TO CORRECTIVE ACTION ITEM 6; REMOVED ALL EXISTING FASTENERS IN REPAIR AREA PER SRM 53-10-01-2R-6; [13] FABRICATED -1 DOUBLER FROM 2024T3#0.100' CLAD LOT#1455889-1; -1 TRIPLER & -7 FLAT SHIM FROM 2024T3#0.063' CLAD LOT#1457316-1; -4 FILLER FROM 2024T3#0.090' CLAD LOT#1459968-1; -6 TAPERED SHIM FROM 2024T3#0.160' BARE LOT#1419195-1. TREATED ALL REPAIR PARTS IAW SRM 53-10-01-2R-6 REPAIR 6. OK TO PRIME.
